# SDR A6WA200940126

- Difficulty date: March 10, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N415AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7593
- Aircraft time: 17,321 hours, 15,695 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 601R3501153
- Condition: Cracked
- Location: Bs 589-605
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL CRACKED AT OTBD FASTENERS FS 589-605.  CARGO DOOR SILL.  REPAIRED IAW REO 601R-53-61-433.  (K)
